MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ROCHE OMNI ELECTRODE POTASSIUM; ELECTRODE, ION SPECIFIC, POTASSIUM

ROCHE DIAGNOSTICS ROCHE OMNI ELECTRODE POTASSIUM; ELECTRODE, ION SPECIFIC, POTASSIUM
Catalog Number 03111628180
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer questioned results for 3 patients tested for potassium (k) on a cobas b 221 system.Based on the data provided, the results for 1 patient are a reportable malfunction.The initial result at 5:59 a.M.Was 6.34 mmol/l.The same sample was repeated at 6:08 a.M.And the result was 7.21 mmol/l.These results were reported outside of the laboratory but the physician dismissed them and no clinical decisions were made.There was no allegation that an adverse event occurred.The b 221 instrument serial number was (b)(4).The k electrode was requested for investigation.
 
Additional Manufacturer Narrative
The electrode was investigated.A visual inspection showed no obvious issues.The calibration performance of the electrode was investigated over 11 days.No irregularities was detected.A rinse solution pack was changed on the analyzer prior to the sample measurement, but no qc was performed after the solution pack change prior to the sample measurement.Product labeling requires performance of 3 levels of qc after a solution pack change.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ROCHE OMNI ELECTRODE POTASSIUM
Common Device Name
ELECTRODE, ION SPECIFIC, POTASSIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7804341
Report Number1823260-2018-02815
Device Sequence Number13738969
Product Code CEM
UDI-Device Identifier04015630014293
UDI-Public04015630014293
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K032311
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03111628180
Device Lot Number21574849
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer08/06/2018
08/06/2018
Initial Report FDA Received Date08/22/2018
Supplement Report FDA Received Date10/15/2018
11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1